Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011 (2011), Article ID 724927, 19 pages
http://dx.doi.org/10.1155/2011/724927
Research Article

On the Solutions of Nonlinear Higher-Order Boundary Value Problems by Using Differential Transformation Method and Adomian Decomposition Method

Department of Mathematics, University Putra Malaysia, 43400 UPM Serdang, Selangor, Malaysia

Received 8 November 2010; Accepted 7 February 2011

Academic Editor: Alexei Mailybaev

Copyright © 2011 Che Haziqah Che Hussin and Adem Kiliçman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A.-M. Wazwaz, “A reliable modification of Adomian decomposition method,” Applied Mathematics and Computation, vol. 102, no. 1, pp. 77–86, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. A.-M. Wazwaz, “Approximate solutions to boundary value problems of higher order by the modified decomposition method,” Computers & Mathematics with Applications, vol. 40, no. 6-7, pp. 679–691, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. A.-M. Wazwaz, “The numerical solution of fifth-order boundary value problems by the decomposition method,” Journal of Computational and Applied Mathematics, vol. 136, no. 1-2, pp. 259–270, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. A.-M. Wazwaz, “The numerical solution of sixth-order boundary value problems by the modified decomposition method,” Applied Mathematics and Computation, vol. 118, no. 2-3, pp. 311–325, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. M. Meštrović, “The modified decomposition method for eighth-order boundary value problems,” Applied Mathematics and Computation, vol. 188, no. 2, pp. 1437–1444, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. M. M. Hosseini and M. Jafari, “A note on the use of Adomian decomposition method for highorder and system of nonlinear differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, pp. 1952–1957, 2009. View at Google Scholar
  7. M. Dehghan and F. Shakeri, “The numerical solution of the second Painlevé equation,” Numerical Methods for Partial Differential Equations, vol. 25, no. 5, pp. 1238–1259, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. M. Dehghan and M. Tatari, “The use of Adomian decomposition method for solving problems in calculus of variations,” Mathematical Problems in Engineering, vol. 2006, Article ID 65379, 9 pages, 2006. View at Google Scholar · View at Zentralblatt MATH
  9. M. Dehghan and R. Salehi, “A seminumeric approach for solution of the eikonal partial differential equation and its applications,” Numerical Methods for Partial Differential Equations, vol. 26, no. 3, pp. 702–722, 2010. View at Google Scholar · View at Zentralblatt MATH
  10. M. Dehghan, J. M. Heris, and A. Saadatmandi, “Application of semi-analytic methods for the Fitzhugh-Nagumo equation, which models the transmission of nerve impulses,” Mathematical Methods in the Applied Sciences, vol. 33, no. 11, pp. 1384–1398, 2010. View at Google Scholar · View at Zentralblatt MATH
  11. M. Dehghan, M. Shakourifar, and A. Hamidi, “The solution of linear and nonlinear systems of Volterra functional equations using Adomian-Pade technique,” Chaos, Solitons and Fractals, vol. 39, no. 5, pp. 2509–2521, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. M. Dehghan, A. Hamidi, and M. Shakourifar, “The solution of coupled Burgers' equations using Adomian-Pade technique,” Applied Mathematics and Computation, vol. 189, no. 2, pp. 1034–1047, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. M. Dehghan and R. Salehi, “Solution of a nonlinear time-delay model in biology via semi-analytical approaches,” Computer Physics Communications, vol. 181, no. 7, pp. 1255–1265, 2010. View at Publisher · View at Google Scholar
  14. F. Shakeri and M. Dehghan, “Application of the decomposition method of adomian for solving the pantograph equation of order m,” Zeitschrift fur Naturforschung, vol. 65, no. 5, pp. 453–460, 2010. View at Google Scholar
  15. M. Dehghan, “The solution of a nonclassic problem for one-dimensional hyperbolic equation using the decomposition procedure,” International Journal of Computer Mathematics, vol. 81, no. 8, pp. 979–989, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. S. S. Ray and R. K. Bera, “Analytical solution of a fractional diffusion equation by Adomian decomposition method,” Applied Mathematics and Computation, vol. 174, no. 1, pp. 329–336, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. F. Ayaz, “On the two-dimensional differential transform method,” Applied Mathematics and Computation, vol. 143, no. 2-3, pp. 361–374, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. F. Ayaz, “Solutions of the system of differential equations by differential transform method,” Applied Mathematics and Computation, vol. 147, no. 2, pp. 547–567, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. V. S. Ertürk and S. Momani, “Comparing numerical methods for solving fourth-order boundary value problems,” Applied Mathematics and Computation, vol. 188, no. 2, pp. 1963–1968, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. A. Arikoglu and I. Ozkol, “Solution of fractional differential equations by using differential transform method,” Chaos, Solitons and Fractals, vol. 34, no. 5, pp. 1473–1481, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. I. H. Abdel-Halim Hassan and V. S. Ertürk, “Solutions of different types of the linear and non-linear higher-order boundary value problems by differential transformation method,” European Journal of Pure and Applied Mathematics, vol. 2, no. 3, pp. 426–447, 2009. View at Google Scholar